Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Request Straterra side effects solutions? zula

Posted by Lasagne on August 10, 2003, at 13:10:29

In reply to Re: Request Straterra side effects solutions?, posted by zula on August 10, 2003, at 10:06:10

> I have been taking Straterra for depressive sx for a week and a half starting on 18mg for 4 days and now on 25 mg, gradually increasing to 40-60mg. My biggest problem is that I have been feeling dizzy the last four days and I am wondering how long it takes for this effect to go away or if it doesn't.

*******REPLY********
Hi:
I started at 40mgs. and then after 4 days increased to 80 mgs. of Strattera. In the beginning I had the dizziness, lightheadedness, nausea, scalp itch, loss of appetite. I found that around week 5 or 6 that those problems improved and now I don't struggle from any of them at 3 1/2 months on the medication. I know it's hard to suffer through them in the beginning, but just be patient. It also took me about a month to start seeing improvements with my ADD, and mood. Some people report that they get a quick response from the medication, but for me it took time.
Lasagna


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lasagne thread:133458
URL: http://www.dr-bob.org/babble/20030807/msgs/249803.html